My doctor has started me on a trial of 75mg of Lyrica, three times a day for my suspected "neuromuscular pain". What I want to know, is from those of you who have taken it, has it helped with your pain? Did it make you gain weight? Right now the only thing I have noticed is being terribly drowsy. Please let me know how this medicine has affected you...Thanks!
I understand about the cost. I picked up a one month supply and it cost me 206 dollars. Ouch! I am hoping that it works with the pain, but praying that I do not gain any weight. I have always been thin and honestly I'm a little scared to put on any extra pounds. Thanks for your input, and I hope you are are doing well!
I also was on Lyrica for about several months. No noticeable weight gain, drowsiness should disappear after a few weeks however, be aware that it can cause confusion and memory loss. This is the main reason I stopped this mediaction. I began having trouble with simple things like the spelling of easy words and not being able to concentrate for long periods of time. If you notice these things talk to your doctor about taking a higher dose at night and less during the day. This did help me for a time.
Yes, the Lyrica works great, and yes, it does make alot of people gain wt.. I am a nurse besides being a "sufferer", and everyone I have talked to that is on it loves it! The price of it is unreal, unless you qualify for a med program.The other thing that most love besides it's effectiveness is that is does not give you the sedated feeling of narcotic meds, after you have been on it for a week or so. If it does still make you feel sedated, your dose may need adjusting. Let me know if you have any other side effect you notice.
Been on Lyrica for quite a while for PN... pins/needles/slicing/dicing feelings (as in porcupine and fire ant attacks as above post) 150mg at night barely touches the pain, while 225mg seems to dull it enough to allow sleep. Lyrica is a multi headed beast.... While it seems to dull the spontaneous pain nerves firing for no reason whatsoever, and does allow sleep, the side effects have not subsided, rather have increased over time (18 months of use) These are: extreme somnolence (not just a bit tired, but can barely keep eyes open) (Hence, I can't take it daytime... only night) Also causes extremely slowed thinking patterns and impaired decision making ability! Also, muscle fatigue, muscle soreness and sensitivity to touch. It works, but I think it is a bit like trying to put out a kitchen fire with a crop duster! I understand also, that withdrawal can be just as bad.
Lyrica made me drowsy also, but it helped with the horrible pain my feet and lower legs were experiencing and I thought it was a God send. Then day 3 into it, the leg cramps started. They would last on and off most of the night when I was trying to sleep. I didn;t put two and two together at first and kept taking the pill. The leg cramps got worse. About a week or so after first starting Lyrica I figured it out and did research on possible side effects. Leg cramps were listed as a possible side effect. Now I only take a lyrica if my leg/feet pain is really, really bad. And I eat a banana with it. I might take 3 lyrica a month now. The leg cramps were so bad that you could visualy see my leg muscles twisting into knots and contorting. Freaky! LOL.
hi i am joyce north wales uk
i am really worried after reading some emails, i have been taking pregablin for over a year, and just been given a higher dosage, yes i have gained nearly a stone, its been gradual so i didnt notice it because i am fairly tall, but on holiday reacently someone asked me was i pregnant? I am going to ask my doctor is there anything else i can take. More weight = less mobility best of luck
ps does anyone no an alernative to pregablin?
I am in the same situation as you...tall & have always been pretty thin. I knew I was gaining a little weight, but it was like I woke one day & my clothes didn't fit :(
I explained this to my doc & she agreed that this was no good. Started weaning me off the Lyrica while building Amitriptyline in my system. This is a medication that can only be taken at night & also has weight gain listed as a side effect...but I'm assuming that it must not be as bad as Lyrica.
I am on Lyrica for myofascial pain syndrome and post thrombotic pain syndrome. I am on 100mg twice a day. It seems to be helping, however I just want to eat constantly. I really don't need to gain any more weight. There are times I do feel drowsy and sometimes I feel spaced out. Hoping that some of these side effects will disappear as time goes on.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.